# SDR AUS20020538

- Difficulty date: February 3, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Faulty
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RETRACTION SYSTEM DIODE FAULTY.
